Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




4078 Publications

2017 | Journal Article | IST-REx-ID: 1022 | OA
Pranav, Pratyush, et al. “The Topology of the Cosmic Web in Terms of Persistent Betti Numbers.” Monthly Notices of the Royal Astronomical Society, vol. 465, no. 4, Oxford University Press, 2017, pp. 4281–310, doi:10.1093/mnras/stw2862.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1023 | OA
Nemish, Yuriy. “Local Law for the Product of Independent Non-Hermitian Random Matrices with Independent Entries.” Electronic Journal of Probability, vol. 22, 22, Institute of Mathematical Statistics, 2017, doi:10.1214/17-EJP38.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1025
Heisenberg, Carl-Philipp J. “Cell Biology: Stretched Divisions.” Nature, vol. 543, no. 7643, Nature Publishing Group, 2017, pp. 43–44, doi:10.1038/nature21502.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 10416 | OA
Chatterjee, Krishnendu, et al. “Optimal Dyck Reachability for Data-Dependence and Alias Analysis.” Proceedings of the ACM on Programming Languages, vol. 2, no. POPL, 30, Association for Computing Machinery, 2017, doi:10.1145/3158118.
View | Files available | DOI | arXiv
 
2017 | Journal Article | IST-REx-ID: 10417 | OA
Chalupa, Marek, et al. “Data-Centric Dynamic Partial Order Reduction.” Proceedings of the ACM on Programming Languages, vol. 2, no. POPL, 31, Association for Computing Machinery, 2017, doi:10.1145/3158119.
View | Files available | DOI | Download Published Version (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 10418 | OA
Mciver, Annabelle, et al. “A New Proof Rule for Almost-Sure Termination.” Proceedings of the ACM on Programming Languages, vol. 2, no. POPL, 33, Association for Computing Machinery, 2017, doi:10.1145/3158121.
View | DOI | Download Published Version (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 2016 | OA
Martin Del Campo Sanchez, Abraham, et al. “Exact Goodness-of-Fit Testing for the Ising Model.” Scandinavian Journal of Statistics, vol. 44, no. 2, Wiley-Blackwell, 2017, pp. 285–306, doi:10.1111/sjos.12251.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Conference Paper | IST-REx-ID: 274 | OA
Kolmogorov, Vladimir. “A Faster Approximation Algorithm for the Gibbs Partition Function.” Proceedings of the 31st Conference On Learning Theory, vol. 75, PMLR, 2017, pp. 228–49.
View | Files available | arXiv
 
2017 | Thesis | IST-REx-ID: 938 | OA
Adamowski, Maciek. Investigations into Cell Polarity and Trafficking in the Plant Model Arabidopsis Thaliana . IST Austria, 2017, doi:10.15479/AT:ISTA:th_842.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 939 | OA
Midya, Bikashkali, and Vladimir Konotop. “Waveguides with Absorbing Boundaries: Nonlinearity Controlled by an Exceptional Point and Solitons.” Physical Review Letters, vol. 119, no. 3, 033905, American Physical Society, 2017, doi:10.1103/PhysRevLett.119.033905.
View | DOI | Download Submitted Version (ext.)
 

Search

Filter Publications